MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-04-0250
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Swelling/ Edema (4577)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t: (b)(6) 200-02-38 - three peg patella 38mm: (b)(6) 201-78-15 - holding pin mini sharp point 4 pk: (b)(6) 201-78-82 - collar fixation pin 2pk 40mm, quick release: (b)(6) 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19: (b)(6) the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal notification that a patient had an initial left total knee arthroplasty and was then surgically revised approximately 5 years, 8 months following.The operative report states: "left knee- aseptic loosening, revision of all components.Patient had progressive/increased pain and swelling.Radiographs showed loosening about the femoral component.Lab studies are normal.Findings: the synovial fluid was clear.There was an abundant synovial inflammation present.Inspection of the components showed that there was evidence of wear debris on the medial femur polyethylene posteromedially.There was obvious loosing of the femoral component.The tibial component was securely fixed.The patella was in appropriate position.The knee was stable after revision.No complications during the surgical procedure.The femoral component removed; there was a moderate degree of bone loss on the lateral condyle, minimal bone loss on the medial condyle with extensive resorption from polyethylene particle reaction.Tibial component securely fixed and was removed with modest bone loss.Occlusive dressing was applied and overwrapped with sterile cast padding, then compressive wrap.The patient was placed in a knee immobilizer.The patient was awakened, extubated, and taken to the recovery room breathing spontaneously." no device return is anticipated and there are no photos or other images of the device provided.No additional information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR FEMORAL POR, LEFT, SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21130724
Report Number1038671-2025-00201
Device Sequence Number6957329
Product Code JWH
UDI-Device Identifier10885862158284
UDI-Public10885862158284
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2019
Device Catalogue Number02-010-04-0250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date01/21/2025
Date Device Manufactured06/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexMale